# SDR USAA2010021090333

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON THE L3 DOOR LOWER SILL WEB LOWER SURFACE AT BS 1345, WL 208.  REPLACED THE L3 DOOR LOWER SILL WEB LOWER SURFACE AT BS 1345, WL 208 IAW B757 SRM 51-40-02.
